Alert archive / Idaho / Red Flag Warnings in 2012
Red Flag Warning 42, NWS Pocatello, ID
NWS Pocatello, ID issued this red flag warning at Sep 9, 2012, 9:05 PM MDT for 18 counties in Idaho. It took effect at Sep 10, 2012, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2012, 9:05 PM MDT (03:05 UTC)
- In effect from
- Sep 10, 2012, 12:00 PM MDT
- Expired
- Sep 10, 2012, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Custer County, ID, Franklin County, ID, Fremont County, ID, Idaho County, ID, Jefferson County, ID, Lemhi County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID, Valley County, ID
The radar
The Pocatello radar (KSFX), 55 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 00:00Z, 3.1 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3672 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
060 WWUS85 KPIH 100305 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 905 PM MDT SUN SEP 9 2012 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 410...413...475... 476 AND 477... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT SUNDAY FOR THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR FIRE ZONE 412... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 409...410...411... 412...413...475...476 AND 477... IDZ410-413-101515- /O.EXP.KPIH.FW.W.0041.000000T0000Z-120910T0300Z/ /O.UPG.KPIH.FW.A.0020.120910T1800Z-120911T0300Z/ /O.NEW.KPIH.FW.W.0042.120910T1800Z-120911T0300Z/ UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM-CARIBOU RANGE/CARIBOU NF- 905 PM MDT SUN SEP 9 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 410 AND 413... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 410 AND 413... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ...RED FLAG WARNING IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 410 AND 413... * AFFECTED AREA: IN IDAHO...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF. * TIMING: NOON THROUGH 9 PM MONDAY. * WIND: WINDS ON MONDAY WILL BE 20 TO 35 MPH WITH GUSTS OF 35 TO 45 MPH. THE STRONGEST WINDS WILL BE ACROSS THE SNAKE PLAIN. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: STRONG WIND GUSTS COULD CAUSE NEW OR EXISTING FIRES TO GROW RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ412-475>477-101515- /O.EXP.KPIH.FW.W.0041.000000T0000Z-120910T0300Z/ /O.UPG.KPIH.FW.A.0020.120910T1800Z-120911T0300Z/ /O.NEW.KPIH.FW.W.0042.120910T1800Z-120911T0300Z/ GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 905 PM MDT SUN SEP 9 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 412...475...476 AND 477... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 412...475...476 AND 477... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. ...RED FLAG WARNING IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONE 412...475...476 AND 477... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SUNDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING. * AFFECTED AREA: IN IDAHO...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: NOON THROUGH 9 PM MONDAY. * WIND: WEST TO SOUTHWEST WINDS 15 TO 30 MPH WITH GUSTS OF 25 TO 40 MPH. THE STRONGEST WINDS WILL BE IN THE CENTRAL MOUNTAINS TODAY. * HUMIDITY: 10 TO 20 PERCENT. * IMPACTS: STRONG WIND GUSTS COULD CAUSE NEW OR EXISTING FIRES TO GROW RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ409-411-101515- /O.UPG.KPIH.FW.A.0020.120910T1800Z-120911T0300Z/ /O.NEW.KPIH.FW.W.0042.120910T1800Z-120911T0300Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- 905 PM MDT SUN SEP 9 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT MONDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 409 AND 411... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF. * TIMING: NOON THROUGH 9 PM MONDAY. * WIND: WEST TO SOUTHWEST 20 TO 30 WITH GUSTS OF 30 TO 45 MPH. THE STRONGEST WINDS WILL BE ACROSS ZONE 409. * HUMIDITY: 10 TO 20 PERCENT. * IMPACTS: STRONG WIND GUSTS COULD CAUSE NEW OR EXISTING FIRES TO GROW RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
3 follow-up statements
822 WWUS85 KPIH 101025 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 425 AM MDT MON SEP 10 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 409...410...411... 412...413...475...476 AND 477... IDZ409>413-475>477-102230- /O.CON.KPIH.FW.W.0042.120910T1800Z-120911T0300Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF-EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 425 AM MDT MON SEP 10 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 409...410...411...412...413...475...476 AND 477... ...RED FLAG WARNING IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 410 AND 413... * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: NOON THROUGH 9 PM MONDAY. * WIND: WINDS ON MONDAY WILL BE WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. THE STRONGEST WINDS WILL BE ACROSS THE SNAKE PLAIN. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: STRONG WIND GUSTS COULD CAUSE NEW OR EXISTING FIRES TO GROW RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
784 WWUS85 KPIH 101959 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 159 PM MDT MON SEP 10 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR SOUTHEAST IDAHO FIRE ZONES 409...410...411... 412...413...475...476 AND 477... IDZ409>413-475>477-110300- /O.CON.KPIH.FW.W.0042.000000T0000Z-120911T0300Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF-EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 159 PM MDT MON SEP 10 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE ZONES 409...410...411... 412...413...475...476 AND 477... * AFFECTED AREA: IN IDAHO...FIRE ZONE 409 MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM...FIRE ZONE 410 UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM...FIRE ZONE 411 CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF...FIRE ZONE 412 GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF...FIRE ZONE 413 CARIBOU RANGE/CARIBOU NF...FIRE ZONE 475 EAST SALMON RIVER MOUNTAINS/SALMON NF...FIRE ZONE 476 LEMHI AND LOST RIVER RANGE/CHALLIS NF...FIRE ZONE 477 SAWTOOTH RANGE/NORTHERN SAWTOOTH NF. * TIMING: UNTIL 9 PM MDT THIS EVENING. * WIND: WINDS WILL BE WEST TO SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 30 TO 40 MPH. THE STRONGEST WINDS WILL BE ACROSS THE SNAKE PLAIN. * HUMIDITY: 10 TO 15 PERCENT. * IMPACTS: STRONG WIND GUSTS COULD CAUSE NEW OR EXISTING FIRES TO GROW RAPIDLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/POCATELLO
215 WWUS85 KPIH 110246 RFWPIH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 846 PM MDT MON SEP 10 2012 IDZ409>413-475>477-110400- /O.EXP.KPIH.FW.W.0042.000000T0000Z-120911T0300Z/ MIDDLE SNAKE RIVER VALLEY/TWIN FALLS BLM- UPPER SNAKE RIVER VALLEY/IDAHO FALLS BLM- CENTENNIAL MOUNTAINS AND SNAKE RIVER RANGE/TARGHEE NF- GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF- CARIBOU RANGE/CARIBOU NF-EAST SALMON RIVER MOUNTAINS/SALMON NF- LEMHI AND LOST RIVER RANGE/CHALLIS NF- SAWTOOTH RANGE/NORTHERN SAWTOOTH NF- 846 PM MDT MON SEP 10 2012 ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR IDAHO FIRE ZONES 409...410...411... 412...413...475...476 AND 477... THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. WINDS WILL CONTINUE TO DIMINISH TONIGHT AND HUMIDITY SHOULD INCREASE. THEREFORE THE RED FLAG WARNING WILL EXPIRE AT 9 PM. $$ HTTP://WEATHER.GOV/POCATELLO
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Sep 9, 2:19 PM MDT, 6 hours 46 minutes earlier.
Area forecast discussion, Sep 9, 2:19 PM MDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 219 PM MDT SUN SEP 9 2012 .DISCUSSION...LEADING SHORTWAVE MARCHING ACROSS EASTERN IDAHO EARLY THIS AFTERNOON. EARLIER CONVECTION OVER WESTERN IDAHO HAS WANED AS SHORTWAVE EJECTS ACROSS MORE STABLE AIR MASS WITH DRY LOW LEVELS OVER EASTERN IDAHO. WILL KEEP POPS LOW MOST AREAS WITH EXCEPTION OF SLIGHTLY HIGHER SCATTERED POPS ALONG THE SOUTHERN HIGHLANDS WHERE SLIGHTLY BETTER MOISTURE PROFILES EXIST. SFC COLD FRONT DRAPES ACROSS FCST AREA TONIGHT THROUGH EARLY MONDAY THEN SHIFTS EAST MID MORNING. AIRMASS STABILIZES OVERNIGHT BUT LEFT WEAK POPS INTO MONDAY ESPECIALLY ACROSS THE SOUTHEAST AHEAD OF LINGERING SFC TROUGH. SFC GRADIENT TIGHTENS INTO MONDAY FOR WINDY CONDITIONS BUT WILL CONTINUE TO HOLD WINDS BELOW ADVISORY CRITERIA. GOOD MIXING POSSIBLE BEHIND FRONT BUT STILL UNDER INFLUENCE OF BROAD UPPER TROUGH SO THIS CONTINUES TO HAVE IMPLICATIONS FOR FIRE CONCERNS...SEE DISCUSSION BELOW. WINDS DECREASE LATE IN THE DAY...LEAVING COOL AND DRY CONDITIONS IN PLACE OVER EASTERN IDAHO. LATEST MODELS PAINT TROUGH MORE SHALLOW THAN PREVIOUS RUNS SO TEMPS SLIGHTLY WARMER THAN PREVIOUSLY EXPECTED. HELD TEMPS NEAR OR SLIGHTLY WARMER THAN PREVIOUS FCST IN MOST CASES. RIDGE REBOUNDS BY LATE IN THE WEEK. HOWEVER LATEST GFS RUN FLATTENS RIDGE LATE FRIDAY INTO SATURDAY WITH SHORTWAVE DRIVING ACROSS IDAHO AND THE GREAT BASIN. THIS WAVE DEPICTED EVEN DRIER THAN CURRENT WAVE FOR DAY 8 SO LEFT POPS NEAR ZERO THAT FAR OUT. DMH && .AVIATION...EXPECT CONTINUED VFR AT TAF SITES. UPVALLEY WINDS HAVE FINALLY INCREASED AT BYI...PIH AND IDA AND EXPECT 10 TO 20 KNOT REST OF AFTERNOON UNTIL SUNSET. SHOULD BE ANOTHER BREEZY DAY ON MONDAY WITH 15 TO 25 KNOT SUSTAINED WINDS EXPECTED AT BYI...IDA AND PIH WITH GUSTS 25 TO 35 KNOTS. GK && .FIRE WEATHER...WINDS STARTING TO PICK UP THIS AFTERNOON THOUGH STILL NOT AT WARNING LEVELS TOO MANY PLACES. CHALLIS GUSTING 24 MPH LAST HOUR. WILL LEAVE RED FLAG WARNINGS OUT WITH STILL SOME CONVECTIVE ACTIVITY DEVELOPING IN NORTHEAST NEVADA IN ZONE 412. WILL ALSO LET THE WIND AND HUMIDITY ONES STAY IN EFFECT. FIRE WEATHER WATCH STILL IN EFFECT FOR MONDAY AND WILL LEAVE THAT AS IS AND LET NEXT SHIFTS DECIDE WHETHER TO UPGRADE. WILL STAY BREEZY TUESDAY IN THE REGION THOUGH IT APPEARS SHOULD BE BELOW WARNING CRITERIA. UPPER RIDGE BUILDS IN LATE IN THE WEEK. GK && .AIR STAGNATION...SHORTWAVE TROUGH MOVING THROUGH THE REGION TODAY INTO TONIGHT SHOULD HAVE PROVIDED ENOUGH MIXING TO HELP ALLEVIATE SMOKE CONDITIONS IN THE CENTRAL MOUNTAINS. HOWEVER...THIS WAVE ALSO BRINGS THE POTENTIAL FOR LIGHTNING AND GUSTY WINDS WHICH MAY START NEW AND EXPAND EXISTING FIRES. HAVE CONTINUED AIR QUALITY ADVISORY FOR CUSTER COUNTY UNTIL CONDITIONS HAVE IMPROVED PER DEQ REQUEST. DMH && .PIH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING IDZ410-413. FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING IDZ409>413-475>477. RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING IDZ412-475>477. &&
Hazardous weather outlook, Sep 9, 3:34 AM MDT, 17 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 334 AM MDT SUN SEP 9 2012 IDZ017>025-031-032-101200- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 334 AM MDT SUN SEP 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A STORM SYSTEM WILL SWING ACROSS EASTERN IDAHO TODAY. THIS WILL PRODUCE SHOWERS AND A FEW THUNDERSTORMS ACROSS THE AREA. COVERAGE ACROSS THE SOUTHERN HIGHLANDS WILL BE IN THE WIDELY SCATTERED CATEGORY...ENOUGH FOR A RED FLAG WARNING TO REMAIN IN EFFECT FOR TODAY IN FIRE ZONE 412. ANY STORMS TODAY COULD PRODUCE WINDS GUSTS OVER 40 MPH AND LIGHT RAINFALL. ELSEWHERE...WINDS OF 15 TO 30 MPH WITH HIGHER GUSTS ARE EXPECTED THIS AFTERNOON AND EVENING...WITH ELEVATED RIDGETOP WINDS TONIGHT. RED FLAG WARNINGS FOR THESE WINDS AND LOW AFTERNOON HUMIDITY ARE IN EFFECT FOR THE CENTRAL MOUNTAINS...SNAKE PLAIN AND SOUTHEASTERN MOUNTAINS OR FIRE ZONES 410...413...475...476 AND 477. ALL RED FLAG WARNINGS ARE IN EFFECT FROM NOON THROUGH 9 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER WINDY DAY IS ON TAP FOR MONDAY AS THE MAIN STORM SHIFTS ACROSS THE REGION. WINDS OF 20 TO 35 MPH WITH EVEN HIGHER GUSTS ARE EXPECTED AREAWIDE. WE WILL ALSO SEE ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ACROSS THE SOUTHEAST CORNER OF THE STATE. A FIRE WEATHER WATCH FOR THE STRONG WINDS AND LOW HUMIDITY IS IN EFFECT FOR ALL AREAS MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 6:53 AM MDT | Lake Wind Advisory | PIH | 14 hr |
Nearby
Red Flag Warnings in Idaho, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.